# SDR UALA2012040902164

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 68,394 hours, 12,421 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 2.9 BLEED VALVE REMOVED.  NEW VALVE BENCH CHECKED OK.  REPLACED 2.9 BLEED VALVE.  REPLACED 2.9 START-STAB BLEED VALVE SOLENOID.  OPS CHECKED GOOD, NO MESSAGE.
